| Catalog Number |
0167V18S |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient had an 18" size bard foley catheter indwelled according to medical advice.Four hours after indwelling, the catheter came out by itself, and examination confirmed that the balloon was ruptured.After verification, it was determined to be a catheter quality issue, and the catheter was immediately replaced for the patient.